# SDR F3LA200800015

- Difficulty date: January 7, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE L2 DOOR SILL, AFT, OUTBOARD NUTPLATE HOLE FOR THE GIRT BAR BLANKING PLATE SHOWED SIGNS OF CORROSION.  MAINTENANCE REMOVED THE L2 DOOR SILL IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-52-11.  A NEW DOOR SILL WAS INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  UPON COMPLETION OF THE REPLACEMENT OF THE L2 DOOR SILL, THE INSTALLATION WAS INSPECTED AND FOUND ACCEPTABLE.
